MAUDE Adverse Event Report: ETHICON INC. GUT CHR UD 18IN 6-0 S/A G-1 PRM; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT CHR UD 18IN 6-0 S/A G-1 PRM; SUTURE, ABSORBABLE, NATURAL
Catalog Number 796G
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a maxillofacial procedure on (b)(6) 2019 and suture was used.During the procedure, the suture package was opened and the suture was double armed instead of the 1 needle expected.The device was not used on the patient.The procedure was completed successfully with no adverse patient consequences.No additional information was provided.

Brand Name
GUT CHR UD 18IN 6-0 S/A G-1 PRM
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8499474
Report Number2210968-2019-80195
Device Sequence Number2515779
Product Code GAL
UDI-Device Identifier10705031011946
UDI-Public10705031011946
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number796G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2019
Initial Report FDA Received Date04/10/2019
Patient Sequence Number1